# SDR SB04166

- Difficulty date: December 13, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE MAIN ENTRY DOOR OVERHEAD EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LEFT EMERGENCY LIGHT BATTERY PACK FOR THE MAIN ENTRY DOOR OVERHEAD EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
